# SDR ARWA20011113

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R 1076 - DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND: RH INBOARD FLAP LOWER SKIN WITH CRACK OF 0.500" BETWEEN STA. XW 92 & XW 104 FAIRING AREA.CORRECTIVE ACTION: REMOVED SKIN PANEL; FABRICATED NEW SKIN PANEL IAW AS ELEVEN INC. DWG # AS11321, SH 1 & 2, DATED 09/07/01.  PRIMED & INSTALLED NEW SKIN PANEL IAW DC8 SRM 51-1-8 AND AS ELEVEN INC. DWG.# AS11321, SH. 1 & 2, DATED 09/07/01.
